Skin problem

Iam suffering from skin problems like itching and irritation. I find rashes only sometimes not everytime, but skin becomes red. I consulted so many skin specialists, everytime they used to change the tablets. I used tablets like hh levo and some other tablets present iam using HZine tablets. I couldn't find solution to my problem. There severe itching on my legs after bath, one of the doctor said to use venusia moisturizing cream for legs and dove soap. But I could not find relief. Mainly iam suffering from so much of itching sensation and irritation more on legs mainly after bath
views-icons 36 Views Bookmark this Answer

Doctor Answers (1) on Skin problem

doctor profile image
Thanks for the query. The situation you have might fit into a skin condition called urticaria. €‹Hives are irritating and difficult to live with. Chronic urticaria needs proper assessment. The triggers should be identified. These conditions have a strong relation to one's internal health and it needs to be evaluated as often quoted - Skin is the mirror of internal health.
Next Steps
Your dermatologist will decide a treatment plan for you after a consultation which probably will include a non sedative antihistamine and some other medications based on blood chemistry.
Health Tips
A common mistake is to take antihistamines as when and needed while it should be taken for a reasonably long time frame in urticaria whether you develop hives or not. After a certain period,its advisable to wean the treatment. Now a days modern treatment options also exists which requires once a month treatment.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?